MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GATEWAY OTW 1.5MM X 15MM - HDE; CATHETER, BALLOON TYPE

BOSTON SCIENTIFIC - MINN GATEWAY OTW 1.5MM X 15MM - HDE; CATHETER, BALLOON TYPE
Model Number M0032072215150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the subject balloon could not inflate during an intracranial artery stenosis procedure.Upon removal, the physician noted the balloon (subject device) has ruptured.The patient's anatomy was moderately tortuous.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that, the balloon was unable to inflate during the procedure.They removed it and found it was ruptured.Additional information stated that there were no anomalies noted to the device prior to use, the device prepared as per the dfu, continuous flush was maintained and the anatomy was moderately tortuous.As the device was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event of the device burst/ruptured during use and difficult to inflate, an assignable cause of undeterminable will be assigned to this complaint.H3 other text : device not returned for evaluation.

Brand Name
GATEWAY OTW 1.5MM X 15MM - HDE
Common Device Name
CATHETER, BALLOON TYPE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13087159
Report Number3008853977-2021-00047
Device Sequence Number5333977
Product Code GBA
UDI-Device Identifier08714729791300
UDI-Public08714729791300
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2023
Device Model NumberM0032072215150
Device Catalogue NumberM0032072215150
Device Lot Number26119994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); GAGE ( METRONIC)
Patient Age72 YR
Patient SexFemale